Anabolics
Search More Than 6,000,000 Posts
Results 1 to 17 of 17
  1. #1
    Polska's Avatar
    Polska is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Ontario, Canada
    Posts
    3,129

    Why is my face always flushed red? High BP?

    I am currently into my 3rd week of EQ/Fina/Prop... and I've noticed the other day that my face is considerably redder (and hotter) than usual.

    My GF even noticed my face flush red for no apparent reason as well....

    Just wondering if this is the norm... I've done three other cycles in the past and have never had this occur before.

    Could it be high(er) BP causing this?

  2. #2
    PurePower is offline Senior Member
    Join Date
    Jul 2003
    Location
    Antarctica
    Posts
    1,942
    I always have the same thing happen to me when i run EQ.........

  3. #3
    PurePower is offline Senior Member
    Join Date
    Jul 2003
    Location
    Antarctica
    Posts
    1,942
    My ears get red also........it is due to high blood pressure.

  4. #4
    monkeyjuice's Avatar
    monkeyjuice is offline Member
    Join Date
    Apr 2003
    Posts
    663
    i get this also, its high blood pressure from the AS. Its normal. I know alot of people who get this side effect. My whole body gets this way. Its almost like sunburn. If you press your and against your chest and let go, it leaves a white hand print for a seconds. I had a couple beers the other day with my girl and you should of saw my face. It turned red as hell.

  5. #5
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    Posts
    3,137
    yep bro high blood pressure ,its the fina fer sure ,it happens to me aslo keep an eye on it bro if u start getting headaches and it gets outta control u nned to take action .start supplementing ,

  6. #6
    PurePower is offline Senior Member
    Join Date
    Jul 2003
    Location
    Antarctica
    Posts
    1,942
    The worst is after sex...........my face REALLY gets red then.

    EQ is notorious for high blood pressure....

    How much EQ are you running?

  7. #7
    asymmetrical1's Avatar
    asymmetrical1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    Germany
    Posts
    3,188
    fina gives me high bp probs like bloody noses once a week

  8. #8
    Sorken's Avatar
    Sorken is offline Member
    Join Date
    Apr 2003
    Location
    Gothenburg in Sweden
    Posts
    616
    Im on test cyp and my face is very red to.. just under my eyes !

  9. #9
    Polska's Avatar
    Polska is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Ontario, Canada
    Posts
    3,129
    Quote Originally Posted by PurePower
    How much EQ are you running?
    Not much... 400mg/wk. Fina is average too.. 75mg/ed. Are there any supps I can take to counter this, or should I just live with it for the duration of the cycle?
    Last edited by Polska; 03-01-2004 at 05:46 PM.

  10. #10
    marlin444 is offline Associate Member
    Join Date
    Feb 2004
    Location
    NY
    Posts
    393
    i just came off a 250 mg of test a week and my face was red as hell. i went to the doctor for a checkup, and they said "great" wehn they took my bp, so im assuming that wasnt the problem. maybe stretchign of the skin

  11. #11
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    Quote Originally Posted by Polska
    Not much... 400mg/wk. Fina is average too.. 75mg/ed. Are there any supps I can take to counter this, or should I just live with it for the duration of the cycle?
    try to limit your sodium intake and drink more fluids.

    the water retention is a factor in elevated bp for some.

    sometimes i'll use lasix on the days that are the worst with headaches and then not have to worry about it until the water comes back, but i would recommend you know how diuretics affect your body before trying that.

  12. #12
    PurePower is offline Senior Member
    Join Date
    Jul 2003
    Location
    Antarctica
    Posts
    1,942
    Quote Originally Posted by Polska
    Not much... 400mg/wk. Fina is average too.. 75mg/ed. Are there any supps I can take to counter this, or should I just live with it for the duration of the cycle?
    The only supps that i know of that will lower BP are only given by doctors

  13. #13
    Polska's Avatar
    Polska is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Ontario, Canada
    Posts
    3,129
    Quote Originally Posted by daem
    try to limit your sodium intake and drink more fluids.

    the water retention is a factor in elevated bp for some.

    sometimes i'll use lasix on the days that are the worst with headaches and then not have to worry about it until the water comes back, but i would recommend you know how diuretics affect your body before trying that.
    daem... water retention is low right now.... i am taking nolva and l-dex as well as dandelion root extract (natural diuretic)... drinking 2 gallons of water a day and eat a clean, lean diet... im cutting, so sodium is low too... so i dont know..

    i guess i'll live with it

  14. #14
    PurePower is offline Senior Member
    Join Date
    Jul 2003
    Location
    Antarctica
    Posts
    1,942
    You should be fine, but if you still have doubt go see a doc...

    You know bro, its just part of the game.

  15. #15
    Join Date
    Feb 2004
    Location
    In The Dope Show
    Posts
    286
    Anytime I'm on test this happens. Higher blood pressure bro.

  16. #16
    Spinedoc's Avatar
    Spinedoc is offline New Member
    Join Date
    Feb 2004
    Location
    ohio
    Posts
    13
    Go to a grocery store and have your bp checked. 120/80 is textbook normal, up to 140/90 is still fine. Higher, check w/ a doc. Remember, machines rather than doctors can give you a lower number. You're not taking any Niacin, are you?

  17. #17
    Join Date
    Feb 2004
    Location
    In The Dope Show
    Posts
    286
    Quote Originally Posted by Spinedoc
    Go to a grocery store and have your bp checked. 120/80 is textbook normal, up to 140/90 is still fine. Higher, check w/ a doc. Remember, machines rather than doctors can give you a lower number. You're not taking any Niacin, are you?
    Supermarket Blood Pressure machines are not acurate.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •